# SDR AWXA9500619

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 947-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C9 INSPECTION, FOUND L2 DOOR CHORD AT STATION 947 TO STATION 996 CORRODED BEYOND LIMITS IN SEVERAL AREAS.  REPLACED CHORD PER SRM 51-40-02.  (M)
